# SDR IPXA2018021726606

- Difficulty date: February 2, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23631
- Condition: Chafed
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING L/E LOWER SKIN PANEL CHAFED JUST INBD OF THE NR 3 SLAT AT NR 1 PYLON.  REMOVED THE SKIN PANEL,  FABRICATED REPLACEMENT SKIN PANEL AND INSTALLED IAW DWG ARB2363 AND SRM 51-35-01 & 51-33-01.
